Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Apart from steroids, is there any other treatment for blood latelets count ?

hi, last year my sister suddenly found some red patches on her legs when tested it discovered that she has low blood paltelets count, from then she is taking steroids which is harming her body badly. But if she stop taking the steroids platlets count gets too low around 10000 even. Please suggest apart from steroids isnt there any other treatment ?
Asked On : Wed, 8 Sep 2010
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi well come to HCM.
She must be having idiopathic thrombocytopenia, non curable condition, steroid are
must for her, as the time goes doctor will taper the dose of steroid and keep her on
low maintainance dose. Doctors are aware of steroid side effect, so when to be
used for longer used usually they select relatively safe steroid. Better you consult
haematologist who are the best persons to treat this. thanks
Answered: Tue, 30 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor